# SDR VNAA202306230020

- Difficulty date: May 25, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN AT STA 1015 TO STA 1047 BTW STGR 21RH TO STGR 27.  NICKS ON FUSELAGE SKIN AT STA 1015 TO STA 1047 BTW STGR 21RH TO STGR 27 WERE  REPAIRED PER EA 23-C9-53-0742 REV. IR SECTION III PERMANENT REPAIR. AND PER EA 23-C9-53-0743 REV A. SECTION III PERMANENT REPAIR.
